Cipro

61,359
Discussions
Share your experience
Method of use: Injection, Pill
Prescribing mode: Rx
Ciprofloxacin (International Nonproprietary Name) is a synthetic chemotherapeutic antibiotic of the fluoroquinolone drug class.It is a...
Read on Wikipedia
3.5
5 61359
Satisfaction score
?
Based on medical discussions around the web
Rate it yourself
Your rating:
Your rating has been added!
Cipro for Infection
61,359 conversations around the web about Cipro to help you make a decision
We analyzed what people said about Cipro and compared it to other Infection medications
Share your experience
3.5
Satisfaction score
?

Does Cipro cause Back Pain ?

Back Pain is a known side effect of Cipro
#13 in Cipro discussions - 637 posts discuss Back Pain with Cipro. Back Pain is #13 concern in Cipro discussions.
content loaded dynamically
Filter
Filters:
Gender
Role
Age
All
We found 637 discussions
ack is still achy and I feel nauseous and extremely tired....
" ...Hello, three days ago, I was feeling pain in my back, no burning or pain ...been three days on Cipro and I really do not feel any better. My back is still achy and I feel nauseous and extremely tired.... "

as helping the back area but NOW I have horrible back pain....
" ...BURNING AND NOW THE CONSTANT BACK ACHE. Does anyone have any ideas ...given Mega Ibupro. and Cipro to take instead. Not sure if the Ditro was helping the back area but NOW I have horrible back pain.... "

pro once. I could drive while on it, it made me so dizzy....
" I take bactrim fairly regularly. Every time it cures the UTI, but makes me dizzy, lethargic and if I don't ...enough water I get... "

f cipro) and my symptoms are so much worse. I think t...
" ...fourth (21 day course of cipro) and my symptoms are so much worse. I think the sinus ...gone (although I still have alot of PND) but my throat is ...makes sense), my ears burn, pain in my back, bad taste... "

Post from
www.medhelp.org
after treating UTI infection cipro.500mg antibiotics 7...
" I'm here again after treating UTI infection cipro.500mg antibiotics 7 days after stop taking antibiotics a week ago, I went to my GP today he think I still have infection he gave me cipro 500mg... "

ar seems to help that i suppose. But isnt really helping yet...
" ...but THAT. And my doc put me on Cipro for the UTI, but ...and some cramping. I had a bad backache for the longest time, but the cipro so far seems to help that i suppose. But isnt really helping yet with... "

een more of the same, with intermittent pain in my back...
" ...me a Rx for Cipro, sent me on my way. By Friday evening, I was feeling worse... abdominal pain, nausea, and started vomiting. Saturday and today have been more of the same, with intermittent pain... "

n my urine. Prescribed me Cipro, after my first dosage I...
" ...count in my urine. Prescribed me Cipro, after my first dosage ...I started bleeding abnormally.... I know its not my period bc I just finished it last friday... i'm also having lots of pain in my upper... "

TER seeing the doc again on tuesday, I get the kidney pain (...
" ...doc. Finished my month of Cipro with no changes, only slightly better back pain. Cat-scan tomorrow. Strange thing is ...4 months. Finished up cipro, and AFTER seeing the doc again on tuesday, I get... "

Post from
www.acne.org
UD and my doc prescribed Cipro (which I thought odd b.c i...
" ...posts on Mirena. I had my Mirena inserted in November 2011, ...neck, jawline,etc. AshleyC83 if your back pain continues ask your doc about Cipro. It's very common to have inflammation from the IUD and... "

Your Saved Posts ()

The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Back to Signup
Please wait...